RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Glushko, G S

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:68
Abstract pages:696
Full texts:293
References:53
E-mail:

http://www.mathnet.ru/eng/person51959
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. G. S. Glushko, I. E. Ivanov, I. A. Kryukov, “Computational method for turbulent supersonic flows”, Matem. Mod., 21:12 (2009),  103–121  mathnet  mathscinet  zmath; Math. Models Comput. Simul., 2:4 (2010), 407–422  scopus
2004
2. G. S. Glushko, I. A. Kryukov, V. P. Mugalev, “Control of velocity profiles in a boundary layer”, TVT, 42:5 (2004),  740–744  mathnet; High Temperature, 42:5 (2004), 743–747

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021